Individualistic social welfare functions under ordinalism: a reply to Mayston
Murray Kemp and
Yew-Kwang Ng ()
Mathematical Social Sciences, 1983, vol. 4, issue 3, 305-307
Date: 1983
References: Add references at CitEc
Citations: View citations in EconPapers (3)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0165-4896(83)90033-1
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:matsoc:v:4:y:1983:i:3:p:305-307
Access Statistics for this article
Mathematical Social Sciences is currently edited by J.-F. Laslier
More articles in Mathematical Social Sciences from Elsevier
Bibliographic data for series maintained by Catherine Liu ().